[Recurrent bleeding tendency due to factor VIII inhibitor during therapy for bullous pemphigoid].
Аннотация
A 67-year-old woman with bullous pemphigoid (who had no history of hemorrhagic disease or blood transfusion) experienced extensive ecchymosis of the trunk and extremities and marked submucosal bleeding of the pharynx and larynx with risk of obstruction and suffocation. This bleeding tendency was the manifestation of a coagulation disorder due to factor VIII inhibitor. Immunosuppressive therapy, steroid pulse therapy, prednisolone (PSL), and cyclophosphamide (CPA) alleviated the bleeding and yielded negative assays for factor VIII inhibitor. However, because the patient stopped treatment, the bleeding recurred and was especially severe from a large hematoma with ruptured skin on the right hand. The bleeding was mitigated by transfusion of factor VIII concentrate combined with steroid pulse therapy. This was followed by CPA pulse therapy and oral PSL and CPA, resulting in the disappearance of factor VIII inhibitor again. We reported this case because factor VIII inhibitor complication of bullous pemphigoid is very rare and immunosuppressive therapy consisting of PSL, CPA, and pulse therapy was effective.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.